TINNITUS (RINGING EAR. It can be caused by several medical conditions and you need to check with your doctor, following common conditions allergies, ear infections, hearing loss, wxcessive wax, brain or head injury, stress, hypothyroidism, lyme disease, TMJ disfunction, high blood pressure, meniers disease, otosclerosis, and poor circulation.
Meniere's disease. Meniere's disease.
Lots. But primarily I would check Aspirin intake or history of loud noise exposure or high frequency hearing loss, opioid drug withdrawal et al.
What could cause ringing in the ears? It seems to be worse after eating, I have had my blood pressure checked and it seemed ok.?
Your. Your ringing in the ears may be a symptom known as "tinnitus". There is a huge list of conditions associated with tinnitus such as: - age related hearing loss - exposure to loud noise - medication side effects - ear wax impaction - head and neck injuries - blood vessel disorders - acoustic neuroma - meniere's disease - stress and depression tinnitus is very common - 1 in 5 people have it! The best way to evaluate the cause and possible treatments is to see an ear, nose and throat doctor (otolaryngologist). Tinnitus can improve with treatment of the underlying disorder, so it is worth looking into.
Forget BP. It's not your bp, it's your ears. You will need an audiometry exam and i'll bet you've got significant hearing loss.
Ringing in ears. When someone complains of ringing in ears, we typically want to make sure there is no hearing loss. This will mean getting a hearing test, after a complete head and neck exam.
Variety of causes. Ringing in the ears - tinnitus - can be caused by aging, medications (aspirin is common), primary ear problems, blood vessels, and more. Occasional ringing may not be a concern, but if it is persistent and related to other symptoms (balance, hearing, vertigo) it should be evaluated by an ent. Hope this helps.
Tinnitus. Occasional ringing in the ears may be caused by wax, otosclerosis, neurological disorders, menier's disease, ischemia, medications such as Aspirin etc. The best way to find out what it is, is to see an ENT doctor.